Alert archive / Ohio / Freeze Warnings in 2008

Freeze Warning 1, NWS Cleveland, OH

April 29, 200828 counties in Ohio

NWS Cleveland, OH issued this freeze warning at Apr 29, 2008, 9:42 PM EDT for 28 counties in Ohio. It took effect at Apr 30, 2008, 1:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 9:42 PM EDT (01:42 UTC)
In effect from
Apr 30, 2008, 1:00 AM EDT
Expired
Apr 30, 2008, 7:59 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH
All 28 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2008-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2008-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 300142
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EDT TUE APR 29 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-300945-
/O.UPG.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/
/O.NEW.KCLE.FZ.W.0001.080430T0500Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
942 PM EDT TUE APR 29 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DIP INTO THE UPPER 20S TO NEAR 30 DEGREES TONIGHT
ACROSS INLAND AREAS. SOME OF THE USUAL COLD SPOTS MAY SEE
TEMPERATURES DIP INTO THE MID 20S FOR AN HOUR OR TWO TOWARDS
MORNING. CLOSER TO LAKE ERIE TEMPERATURES WILL FALL TO NEAR
FREEZING.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA
YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
3 follow-up statements
000 
WWUS71 KCLE 300826
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
426 AM EDT WED APR 30 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-301300-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
426 AM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

THE CLOUDS WERE BEGINNING TO DECREASE OVER MUCH OF THE REGION AND
THAT WILL ALLOW THE TEMPERATURE TO DROP TO AROUND 30 WITH FROST BY
DAYBREAK.

THE AREAS NEAR LAKE ERIE FROM LORAIN COUNTY EAST WERE HAVING SOME
LAKE EFFECT CLOUDS. THESE CLOUDS WILL BE SLOW TO DECREASE.
HOWEVER...IF THEY DO DECREASE THE TEMPERATURE WILL DROP TO THE
LOWER 30S WITH SOME FROST DEVELOPMENT. LOCATIONS CLOSE TO LAKE
ERIE SHOULD REMAIN WARM ENOUGH TO AVOID FROST.

IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$
KIELTYKA
000 
WWUS71 KCLE 301028
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
628 AM EDT WED APR 30 2008

OHZ011>014-023-033-089-301130-
/O.CAN.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...WARREN...YOUNGSTOWN...ASHTABULA
628 AM EDT WED APR 30 2008

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZE WARNING. 

THE CLOUDS DID NOT DECREASE ENOUGH TO ALLOW THE TEMPERATURE AT
MOST LOCATIONS TO DROP BELOW FREEZING.

$$

OHZ003-006>010-017>022-027>032-036>038-047-301300-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
628 AM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

MOSTLY CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED THE TEMPERATURE TO
DROP TO AROUND 30 AT MOST LOCATIONS. TEMPERATURES WILL RECOVER
AFTER DAYBREAK.

IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

KIELTYKA
000 
WWUS71 KCLE 301159
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
759 AM EDT WED APR 30 2008


OHZ003-006>010-017>022-027>032-036>038-047-301300-
/O.CAN.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
759 AM EDT WED APR 30 2008

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZE WARNING. 


$$

THOMPSON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Apr 29, 6:57 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 29, 6:57 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
657 PM EDT TUE APR 29 2008

.SYNOPSIS...
HIGH PRESSURE OVER THE WESTERN GREAT LAKES WILL CONTINUE TO BUILD
OVER THE LOCAL AREA TONIGHT. THIS HIGH WILL MOVE OFF THE CAROLINA
COAST WEDNESDAY.  A WARM FRONT WILL DEVELOP TO THE SOUTHWEST AND
BEGIN TO LIFT NORTHEAST INTO THE AREA LATE WEDNESDAY NIGHT AND
THURSDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
QUICK UPDATE TO DEAL WITH THE EVENING CLOUDS AND SCATTERED
SHOWERS. OVERNIGHT FORECAST HOWEVER IS STILL ON TRACK.

PREVIOUS...LOTS OF FAIR WEATHER CU HAS DEVELOPED OVER THE AREA
THIS AFTERNOON AS COLD AIR HAS MOVED OVERHEAD TODAY. APPEARS MOST
OF THIS CU WILL GO AWAY AFTER SUNSET BUT FORECAST SOUNDINGS
CONTINUE TO SHOW SOME MOISTURE AROUND 850 MB THROUGH EARLY
MORNING. THUS A LITTLE CONCERNED THAT SOME SC COULD DEVELOP THIS
EVENING AS COLDEST AIR MOVES OVERHEAD. WILL END UP GOING WITH
PARTLY CLOUDY/MOSTLY CLEAR ALL AREAS. GIVEN CONCERN ABOUT CLOUDS
WILL GO WITH A TEMP FORECAST SIMILAR TO PREVIOUS PACKAGE. FROST
ADVISORY SHOULD BE GOOD ENOUGH AND NO NEED TO UPGRADE TO A FREEZE
WARNING FOR THE TIME BEING.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL MOVE OFF TO THE EAST ON WEDNESDAY ALLOWING
WARMER FLOW TO RETURN TO THE LOCAL AREA. AS A RESULT...TEMPS WILL
BEGIN AN UPWARD CLIMB WHICH WILL CONTINUE THROUGH THE END OF THE
WEEK. A WARM FRONT PROGGED TO DEVELOP JUST SW OF THE AREA LATE
TOMORROW AND THEN MOVE NE ACROSS THE LOCAL AREA LATE TOMORROW
NIGHT AND THU. BOTH NAM AND GFS LIFT THIS FRONT N OF LAKE ERIE BY
LATE THURSDAY EVENING. ECMWF CONTINUES TO HOLD FRONT BACK WHICH
APPEARS TO BE A MORE UNLIKELY SCENARIO. THUS...WILL NEED CHANCE
POPS NORTHERN AREAS TOMORROW NIGHT INTO THURSDAY. MOISTURE WILL
CONTINUE TO INCREASE AND INSTABILITY BUILD THURSDAY NIGHT INTO
FRIDAY AS AREA GETS INTO WARM SECTOR. COLD FRONT WILL EVENTUALLY
MOVE ACROSS THE AREA LATE FRIDAY AND FRIDAY NIGHT. LI/S PROGGED TO
DIP BELOW ZERO SO THUNDER/SQUALL LINE A PRETTY GOOD BET WITH THE
FROPA. WILL USE A BLEND OF LIKELY/HIGH CHANCE POPS AT THE END OF
THE WEEK BUT WILL PROBABLY EVENTUALLY NEED LIKELY OR HIGHER POPS
ALL AREAS ON FRIDAY. WILL MAKE ONLY MINOR TWEAKS TO PREVIOUS
TEMPERATURE FORECAST.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
WILL CONTINUE PREVIOUS THINKING WITH DECENT WEATHER DISTURBANCE
MOVING THROUGH THE AREA SATURDAY AND SUNDAY. THE SURFACE LOW WILL
MOVE THRU THE WESTERN LAKES AND MOVE NE INTO CANADA ON SUNDAY.

THE WEATHER DISTURBANCE WILL MOVE SLOWLY EASTWARD ON SUNDAY AS THE
UPPER LEVEL LOW PRESSURE AND EAST COAST RIDGING SLOWS THE EASTWARD
MOVEMENT OF THIS ENTIRE COMPLEX.

WILL CONTINUE WITH SOME MENTION OF SHOWERS OR THUNDERSTORMS IN THE
FORECAST SATURDAY INTO SUNDAY. THEN HIGH PRESSURE BUILDS INTO
AREA SUNDAY NIGHT AND MONDAY WITH DRY WEATHER CONDITIONS SLATED FOR
MONDAY. HIGH PRESSURE WILL CONTINUE TO DOMINATE MONDAY THRU
WEDNESDAY.

NOT A LOT CHANGE TO PREVIOUS TEMPERATURES.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
HAVE SEEN A FAIR AMOUNT OF STRATO-CU AND SCATTERED LIGHT RAIN
SHOWERS DEVELOP SINCE 18Z...THESE SHOWERS HAVE BEEN BRIEF AND
CONDITIONS WITHIN THE HEAVIEST SHOWERS HAVENT DROPPED BELOW VFR
BUT STILL...WILL NEED TO MAKE A MENTION OF VCSH IN NEARLY ALL TAF
SITES THIS EVENING. THE CLOUDS APPEAR TO BE VERY DIURNAL IN NATURE
AND STILL THINK THAT CLEARING SKIES WILL BE THE TREND OVERNIGHT.
WILL HANG ONTO VCSH AT MOST SITES UNTIL MIDNIGHT...THEN GO WITH
DRY CONDITIONS. WITH ABUNDANT DRY AIR WORKING IN FROM THE
NORTHWEST OVERNIGHT...NOT CONCERNED ABOUT FOG DEVELOPMENT. SHOULD
BE A QUIET NIGHT AVIATION WISE AS SOON AS THE CLOUDS/SHOWERS
DISSIPATE.

FOLLOWING A CLEAR START TO THE DAY...CLOUDS WILL GRADUALLY
INCREASE BY LATE IN THE DAY BUT NOT EXPECTING MUCH MORE THAN A
SCT-BKN DECK AROUND 15KFT BY 20Z.

OUTLOOK...VFR CONDITIONS WILL CONTINUE THROUGH FRIDAY. BEST
CHANCE OF SHOWERS AND MVFR CONDITIONS LOOK TO BE FRIDAY NIGHT INTO
SATURDAY AS NEXT COLD FRONT CROSSES THE AREA FROM THE WEST. DRIER
WEATHER SHOULD PUSH BACK IN ON SUNDAY ALTHOUGH SOME MVFR CUMULUS
POSSIBLE.

&&

.MARINE...
WILL END SMALL CRAFT ADVISORY ON SCHEDULE THIS AFTERNOON.  RIDGE
WILL CONTINUE TO BUILD IN AND RELAX THE WINDS TONIGHT.  RIDGE WILL
BE IN PLACE THROUGH WEDNESDAY.  EASTERLY FLOW DEVELOPS WEDNESDAY
NIGHT INTO THURSDAY AS WARM FRONT DEVELOPS SOUTH OF THE LAKE.  SOME
MODEL VARIATIONS...BUT WARM FRONT MAY LINGER SOUTH OF THE LAKE UNTIL
POSSIBLY SOMETIME BETWEEN THURSDAY NIGHT AND FRIDAY NIGHT.  COLD
FRONT WILL FOLLOW SATURDAY MORNING.  TIMING OF COLD FRONT HAS BEEN
RELATIVELY CONSISTENT.  HIGH PRESSURE BUILDS IN FOR EARLY NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 1 AM TO 9 AM EDT WEDNESDAY FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...TK/KUBINA
SHORT TERM...KUBINA
LONG TERM...BC
AVIATION...LEINS
MARINE...OUDEMAN
Hazardous weather outlook, Apr 29, 5:19 AM EDT, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
519 AM EDT TUE APR 29 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-300930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-
519 AM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT TONIGHT FOR NORTHERN OHIO.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-PAZ001>003-300930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
519 AM EDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Ohio, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.